Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 508, NWS Tulsa, OK

October 29, 2009Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 29, 2009, 6:25 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 29, 2009, 6:25 AM CDT (11:25 UTC)
Expired
Oct 29, 2009, 7:15 AM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK

The radar

The Vance AFB radar (KVNX), 117 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 11.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2009-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2009-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 291125
SVRTSA
OKC113-117-291215-
/O.NEW.KTSA.SV.W.0508.091029T1125Z-091029T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
625 AM CDT THU OCT 29 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  WESTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 715 AM CDT

* AT 624 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES WEST
  OF PAWNEE TO 13 MILES SOUTHWEST OF PAWNEE TO 24 MILES SOUTHWEST OF
  PAWNEE...MOVING NORTHEAST AT 50 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...PAWNEE...
  RALSTON...SKEDEE...MARAMEC...FAIRFAX...BURBANK...BLACKBURN AND
  SHIDLER.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3676 9687 3679 9676 3685 9676 3688 9673
      3665 9648 3630 9650 3616 9680 3617 9682
      3625 9683 3625 9692 3633 9692 3635 9703
      3651 9704 3656 9690 3659 9690 3660 9693
      3658 9701 3661 9706
TIME...MOT...LOC 1126Z 230DEG 42KT 3643 9712 3628 9699
          3607 9705

$$
4 follow-up statements
000 
WWUS54 KTSA 291131
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 AM CDT THU OCT 29 2009

OKC113-117-291215-
/O.CON.KTSA.SV.W.0508.000000T0000Z-091029T1215Z/
OSAGE OK-PAWNEE OK-
631 AM CDT THU OCT 29 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT 
FOR WESTERN PAWNEE AND WESTERN OSAGE COUNTIES...

AT 630 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 17 MILES NORTHWEST OF PAWNEE TO 8 MILES WEST OF PAWNEE TO 20
MILES SOUTHWEST OF PAWNEE...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWNEE...
RALSTON...SKEDEE...MARAMEC...FAIRFAX...BURBANK...APPERSON...
BLACKBURN...WEBB CITY AND SHIDLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS LIKELY PRODUCING DAMAGING WINDS. SEEK SHELTER 
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3676 9687 3679 9676 3685 9676 3688 9673
      3665 9648 3630 9650 3616 9680 3617 9682
      3625 9683 3625 9692 3633 9692 3635 9703
      3651 9704 3656 9690 3659 9690 3660 9693
      3658 9701 3661 9706
TIME...MOT...LOC 1131Z 230DEG 42KT 3647 9706 3632 9693
          3611 9699

$$
000 
WWUS54 KTSA 291143
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
643 AM CDT THU OCT 29 2009

OKC113-117-291215-
/O.CON.KTSA.SV.W.0508.000000T0000Z-091029T1215Z/
OSAGE OK-PAWNEE OK-
643 AM CDT THU OCT 29 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR PAWNEE AND WESTERN OSAGE COUNTIES...

AT 642 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 14 MILES NORTHWEST OF RALSTON TO 7 MILES NORTH OF PAWNEE TO 9
MILES SOUTHWEST OF PAWNEE...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWNEE...
MARAMEC...RALSTON...FAIRFAX...SKEDEE...BURBANK...APPERSON...
BLACKBURN...WEBB CITY AND SHIDLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS LIKELY PRODUCING DAMAGING WINDS. SEEK SHELTER 
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3676 9687 3679 9676 3685 9676 3688 9673
      3665 9648 3630 9650 3616 9680 3617 9682
      3625 9683 3625 9692 3633 9692 3635 9703
      3651 9704 3656 9690 3659 9690 3660 9693
      3658 9701 3661 9706
TIME...MOT...LOC 1143Z 221DEG 40KT 3660 9696 3645 9683
          3624 9689

$$
000 
WWUS54 KTSA 291156
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
656 AM CDT THU OCT 29 2009

OKC113-117-291215-
/O.CON.KTSA.SV.W.0508.000000T0000Z-091029T1215Z/
OSAGE OK-PAWNEE OK-
656 AM CDT THU OCT 29 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT 
FOR WESTERN PAWNEE AND WESTERN OSAGE COUNTIES...

AT 655 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF APPERSON TO FAIRFAX TO PAWNEE...MOVING NORTHEAST AT 45
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... 
RALSTON...FAIRFAX...BURBANK...SKEDEE...APPERSON...BLACKBURN...WEBB 
CITY...PAWNEE AND SHIDLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3676 9687 3679 9676 3685 9676 3688 9673
      3665 9648 3630 9650 3616 9680 3617 9682
      3625 9683 3625 9692 3633 9692 3635 9703
      3651 9704 3656 9690 3659 9690 3660 9693
      3658 9701 3661 9706
TIME...MOT...LOC 1155Z 219DEG 40KT 3671 9686 3656 9673
          3635 9679

$$
000 
WWUS54 KTSA 291213
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 AM CDT THU OCT 29 2009

OKC113-117-291223-
/O.EXP.KTSA.SV.W.0508.000000T0000Z-091029T1215Z/
OSAGE OK-PAWNEE OK-
713 AM CDT THU OCT 29 2009

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE AND WESTERN OSAGE
COUNTIES EXPIRES AT 715 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON.

LAT...LON 3676 9687 3679 9676 3685 9676 3688 9673
      3665 9648 3630 9650 3616 9680 3617 9682
      3625 9683 3625 9692 3633 9692 3635 9703
      3651 9704 3656 9690 3659 9690 3660 9693
      3658 9701 3661 9706
TIME...MOT...LOC 1213Z 224DEG 28KT 3674 9674 3659 9661
          3638 9667

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 29, 6:25 AM CDT, 0 minutes earlier.

Area forecast discussion, Oct 29, 6:25 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
625 AM CDT THU OCT 29 2009

.AVIATION...

AN UPPER LEVEL SYSTEM AND COLD FRONT WILL ALLOW FOR MVFR
VSBYS IN FOG AND THUNDER FOR MUCH OF THE TAF PERIOD. IFR TO LIFR
CIGS ARE ALSO EXPECTED AT ALL SITES THE COLD FRONT WILL SHIFT
WINDS TO THE WEST AT KRVS AND KTUL THIS EVENING...AND THE ARKANSAS
TAF SITES WILL SEE THE FRONT PASS TONIGHT...ALONG WITH LESSENING
RAIN AND THUNDERSTORM CHANCES FROM WEST TO EAST.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...23
Hazardous weather outlook, Oct 29, 5:14 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
514 AM CDT THU OCT 29 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-292215-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
514 AM CDT THU OCT 29 2009

...SEVERE WEATHER POSSIBLE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A SURFACE COLD FRONT AND A LAGGING UPPER LEVEL SYSTEM WERE SLOWLY
MOVING EASTWARD THIS MORNING. THE COLD FRONT WAS LOCATED OVER
NORTHWEST OKLAHOMA...WHILE A WARM FRONT EXTENDED FROM SOUTH
CENTRAL OKLAHOMA INTO NORTHEAST TEXAS. THE UPPER LEVEL SYSTEM WAS
JUST SOUTHEAST OF THE FOUR CORNER REGION AND WAS MOVING EAST AS WELL.
ELEVATED SHOWER AND THUNDERSTORM ACTIVITY HAS BEEN OCCURRING ACROSS THE
REGION NORTH OF THE WARM FRONT. DESPITE STRONG SHEAR IN PLACE...SEVERE
WEATHER OVERNIGHT HAS BEEN LIKELY PRECLUDED BY THE LACK OF
INSTABILITY. HOWEVER...SEVERE CHANCES WILL INCREASE AS THE DAY
PROGRESSES AS THE WARM FRONT LIFTS NORTH...AND THE COLD FRONT
MOVES EAST. WHILE SEVERE WEATHER POTENTIAL EXISTS AREAWIDE WITH
DAMAGING DOWNBURST WINDS THE LIKELY THREAT...SOUTHEAST OKLAHOMA
HAS SLIGHTLY IMPROVED CHANCES FOR SEVERE STORMS...INCLUDING
TORNADOES...AS THIS AREA WILL BE IN THE WARM SECTOR AND WILL
BENEFIT FROM HIGHEST INSTABILITY AND MAXIMIZED DIRECTIONAL SHEAR.
THE SEVERE WEATHER THREAT WILL SHIFT EAST THIS EVENING...WITH
OVERALL CHANCES FOR STORMS DECREASING AFTER MIDNIGHT AS THE COLD
FRONT ADVANCES THROUGH THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A BENIGN WEATHER PATTERN WILL OVERTAKE THE AREA IN THE WAKE OF THE
SYSTEM CURRENTLY AFFECTING THE REGION. THUNDERSTORM CHANCES FOR
THIS OUTLOOKED PERIOD WILL BE MINIMAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 29, 6:14 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 AM CDT THU OCT 29 2009

OKZ054-291200-
OSAGE OK-
614 AM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE

AT 614 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES WEST OF APPERSON TO 19 MILES WEST OF
APPERSON TO 28 MILES SOUTHWEST OF BURBANK...MOVING NORTHEAST AT 30
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BURBANK...APPERSON...WEBB CITY AND GRAINOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9663 3658 9673 3650 9702 3653 9701
      3656 9690 3659 9690 3660 9691 3658 9699
      3659 9704 3670 9707 3671 9705 3670 9694
      3676 9689 3676 9683 3679 9676 3699 9675
      3700 9664
TIME...MOT...LOC 1114Z 226DEG 28KT 3679 9714 3666 9709
          3648 9716
Special weather statement, Oct 29, 6:20 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 AM CDT THU OCT 29 2009

OKZ054-059-291200-
OSAGE OK-PAWNEE OK-
620 AM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND WESTERN PAWNEE

AT 620 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 25 MILES WEST OF PAWNEE TO 17 MILES SOUTHWEST OF
PAWNEE TO 32 MILES SOUTHWEST OF PAWNEE...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
FAIRFAX...PAWNEE...MARAMEC...SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3663 9706 3674 9685 3646 9661 3616 9670
      3616 9681 3625 9683 3625 9692 3633 9692
      3635 9703 3651 9704 3654 9699 3656 9690
      3659 9690 3660 9693 3658 9703 3660 9706
TIME...MOT...LOC 1120Z 235DEG 34KT 3642 9723 3622 9706
          3597 9713

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 6:14 AM CDTSpecial Weather StatementTSAKay46 min
Oct 29, 6:20 AM CDTSpecial Weather StatementTSAPawnee40 min
Oct 29, 7:16 AM CDTSpecial Weather StatementTSAOsage, Pawnee44 min
Oct 29, 7:46 AM CDTSpecial Weather StatementTSACreek, Okfuskee44 min
Oct 29, 8:02 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa58 min
Oct 29, 8:23 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee52 min
Oct 29, 8:34 AM CDTSpecial Weather StatementTSAWashington41 min
Oct 29, 8:46 AM CDTSevere Thunderstorm WarningTSACreek, Nowata, Osage, Pawnee, Tulsa, Washington35 min
Oct 29, 9:10 AM CDTSpecial Weather StatementTSAOkfuskee, Tulsa50 min
Oct 29, 9:14 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa61 min
Oct 29, 9:42 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Oct 29, 9:57 AM CDTSpecial Weather StatementTSATulsa33 min
Oct 29, 10:17 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Tulsa43 min
Oct 29, 11:05 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee40 min
Oct 29, 11:18 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Okfuskee, Okmulgee, Tulsa, Wagoner117 min
Oct 29, 11:40 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg50 min
Oct 29, 11:41 AM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more4 hr
Oct 29, 11:55 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner50 min
Oct 29, 12:28 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee47 min
Oct 29, 1:06 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner39 min
Oct 29, 1:22 PM CDTSpecial Weather StatementTSAMuskogee23 min
Oct 29, 1:29 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min
Oct 29, 1:53 PM CDTTornado WarningTSAPushmataha30 min
Oct 29, 1:57 PM CDTRiver Flood WarningTSACreek24 hr
Oct 29, 2:02 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes44 min
Oct 29, 2:22 PM CDTSpecial Weather StatementTSAChoctaw23 min
Oct 29, 2:43 PM CDTSpecial Weather StatementTSALatimer32 min
Oct 29, 2:51 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer39 min
Oct 29, 2:59 PM CDTSpecial Weather StatementTSADelaware46 min
Oct 29, 3:14 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah46 min
Oct 29, 3:15 PM CDTSpecial Weather StatementTSAOttawa30 min
Oct 29, 3:33 PM CDTSpecial Weather StatementTSALeFlore42 min
Oct 29, 4:07 PM CDTSpecial Weather StatementTSAAdair23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.